# SDR SWIA200413605

- Difficulty date: July 26, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120
- Aircraft serial: 120151
- Aircraft time: 36,684 hours, 45,393 cycles
- Engine: Pwa PW118
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS APPROXIMATELY 3 INCHES IN LENGTH AT LT DIRECT VISION WINDOW AT LOWER FORWARD CORNER.  ITEM FOUND AT C CHECK INSPECTION.
